# SDR DALA2017040602773

- Difficulty date: April 6, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 65,450 hours, 47,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED EMERGENCY LIGHT ON SEAT 24D INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-53.  CHECKED GOOD.
